# SDR USAA2010082591781

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 5,265 hours, 1,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A6443
- Condition: Low Pressure
- Location: L1 Door
- Part time: 52,388 hours, 21,213 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 404 - CLT - EES - FORWARD FLIGHT ATTENDANT PANEL INDICATES DOOR 1L SLIDE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED THE 1L DOOR SLIDE.
